Please use this identifier to cite or link to this item: http://openlibrary.ge/handle/123456789/184
Title: О приведении сингулярных интегральних уравнений к уравнению Фредгольма
Authors: ვეკუა, ილია
Keywords: მათემატიკა
სტატია
შრომები
Issue Date: 1941
Abstract: Сообщение АН ГССР, 1941, Т. 2, И7, С. 579-586
Description: Сообщение АН ГССР. – 1941. – Т. 2, №7, С. 579-586. – рез. на гр. яз.
URI: http://hdl.handle.net/123456789/184
Appears in Collections:შრომები

Files in This Item:
File Description SizeFormat 
06.pdfО приведении сингулярных интегральних уравнений к уравнению Фредгольма100.64 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.